# SDR DALA2024012901315

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 29,372 hours, 3,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 L-2 AND L-3 PASSENGER DOOR ASSIST CYLINDER PRESSURE LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-10-00. OK FOR SERVICE. (5546610)
